Member Forums   |   Print Page   |   Contact Us   |   Sign In   |   Join/Renew
California Chapter Meeting
Register View Registrations Map this EventMap this Event Tell a Friend About This EventTell a Friend
 

California Chapter Meeting and Continuing Education Forum. Please note that ADED members can sign up EARLY/NOW and non-members can sign up as of Jan 30th. Complimentary Registration.

 Export to Your Calendar 2/27/2017
When: Monday February 27, 2017
8:00 am - 4 pm
Where: Map this event »
Palo Alto VA Hospital
3801 Miranda Ave.
Palo Alto, California  94304
United States
Contact: Marc Samuels OTR/L, CDRS
650-493-5000 Ext: 65439


Online registration is available until: 2/27/2017
« Go to Upcoming Event List  

Monday, February 27, 2017

Schedule: (Please note that all sessions are 60 min)

8:00 - ADED CA Chapter meeting – Chapter business (Members Only)

8:30 - Sign in for Open Education Forum (15 min)

8:45 – Welcome

9:00 – Session 1 – Enhancing Emotion Regulation During Driving in OEF/OIF Veterans (Steven Woodward, PhD)

10:00- Session 2 – Current Information on the Clinical Use of Driving Simulation (Douglas Evans, MS)

11:00 – 15 min break –

11:15 - Session 3 – The Future of Full Size Vans (Stephen Estes, Courtney Casey (1/2 hour)

11:45 - Truck and SUV Accessible Conversions (Omar Magana (1/2 Hour)

12:15 – LUNCH BREAK – (45 min)

1:00 – Session 4 – Introducing the CADRES: Revised Driving Screen Tool from ‘The Clinical Guide for Assessing and Counseling Older Drivers’ (Gayle San Marco, OTR/L, CDRS

2:00 – Session 5 – It’s Not Just About Driving - How do I transport my mobility device? (Monica Phelan, OTR/L, CDRS, ATP)

3:00 – 15 min Break –

3:15 – Session 6 – Visual Search for Driving: Considerations for all Ages and Neurological Conditions (Miriam Monahan, OTD, OTR/L, CDRS)

4:15 – Wrap up and Thanks (Hand out Certificates of Attendance - CEUs)

4:30 – DONE

 

*Up to 6 ADED and/or .6 AOTA CEUs available (FREE)

*Note: To receive all 6 CUEs you must attend all 6 sessions, to receive only 3 CEUs you may attend all the afternoon sessions only.

You will not get CEU credits for attending single workshops.

 

Click here for complete meeting information

Membership Management Software Powered by YourMembership  ::  Legal